If you need an accessible version of this item please contact JSTOR User Support

A Note on the Origins of Index Numbers

W. A. Chance
The Review of Economics and Statistics
Vol. 48, No. 1 (Feb., 1966), pp. 108-110
Published by: MIT Press
DOI: 10.2307/1924869
Stable URL: http://www.jstor.org/stable/1924869
Page Count: 3
  • Download PDF
  • Cite this Item

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support
A Note on the Origins of Index Numbers
Preview not available

Page Thumbnails

  • Thumbnail: Page 
108
    108
  • Thumbnail: Page 
109
    109
  • Thumbnail: Page 
110
    110